BibTeX record: journals/ijbc/ItovichM02

download as .bib file

@article{DBLP:journals/ijbc/ItovichM02,
  author    = {Griselda R. Itovich and
               Jorge L. Moiola},
  title     = {Characterization of Dynamic bifurcations in the Frequency Domain.},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2002},
  volume    = {12},
  number    = {1},
  pages     = {87--101},
  url       = {http://dx.doi.org/10.1142/S0218127402004280},
  doi       = {10.1142/S0218127402004280},
  timestamp = {Wed, 03 Sep 2014 07:31:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/ItovichM02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}